Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

IS there any treatment for tiredness and laziness and less sexual activity after taking lamitor 50 mg daily ?

Hi, may I answer your I was diagnosed as sesory epilepsy and take Lamitor 50mg daily but I feel always tierd and lazy also my sexual activity affected. How can I solve my problem? Thank you.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Marwa,
Tiredness is a noted ADR of Lamotrigine drug.
Build up on your diet with good balanced diet, else if its affecting your lifestyle much - then you might need a gradual withdrawal and gradual step up on an alternative drug which has to be prescribed by your doctor.
Never stop drug abruptly.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor